# SDR 2017FA0000299

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N96SK
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0006
- Aircraft time: 2,536 hours, 1,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 514 hours, 310 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD CRACKED DURING FLIGHT FROM KIAH TO KCAK. THE AIRCRAFT DEPARTED KIAH AT 0707 CDST AND LANDED AT KCAK AT 1046 CDST. THE CREW DECLARED AN EMERGENCY AND LANDED AT KCAK WITHOUT INCIDENT. THERE WAS NO ADDITIONAL DAMAGE TO THE AIRCRAFT AND NO INJURIES TO PASSENGERS OR CREW.
